# SDR AALA202308079470

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,602 hours, 10,783 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6070
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 24,404 hours, 10,623 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT DIRTY SOCK SMELL NEAR DOOR 2R ON TAKEOFF ONLY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO AN INTERNAL OIL LEAK ON THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
